Alert archive / South Dakota / Wind Advisories in 2015

Wind Advisory 24, NWS Aberdeen, SD

November 11, 2015Deuel County, Hamlin County, South Dakota

NWS Aberdeen, SD issued this wind advisory at Nov 11, 2015, 3:00 AM CST for Deuel County, Hamlin County, South Dakota. It took effect at Nov 11, 2015, 3:00 PM CST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2015, 3:00 AM CST (09:00 UTC)
In effect from
Nov 11, 2015, 3:00 PM CST
Expired
Nov 11, 2015, 5:36 PM CST
In force
3 hr
Issued by
NWS Aberdeen, SD

Counties Deuel County, SD, Hamlin County, SD

The radar

The Sioux Falls radar (KFSD), 127 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 9.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WWUS73 KABR 110900
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
300 AM CST WED NOV 11 2015

...WINDY CONDITIONS TODAY...MUCH STRONGER WINDS THURSDAY...

SDZ022-023-111700-
/O.NEW.KABR.WI.Y.0024.151111T2100Z-151112T0600Z/
/O.CON.KABR.HW.A.0002.151112T1500Z-151113T0000Z/
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...CASTLEWOOD...CLEAR LAKE
300 AM CST WED NOV 11 2015

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
CST TONIGHT...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. 

* TIMING...MID AFTERNOON THROUGH THE EVENING HOURS. STRONG WINDS
  AGAIN THURSDAY AFTERNOON.

* WINDS...NORTH 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THIS
  AFTERNOON AND EVENING. NORTHWEST 30 TO 40 MPH WITH GUSTS NEAR 55
  MPH POSSIBLE THURSDAY AFTERNOON. 

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SDZ003>011-015>021-033>037-045-048-051-111700-
/O.CON.KABR.HW.A.0002.151112T1500Z-151113T0000Z/
CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS-
DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT-STANLEY-SULLY-
HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
ABERDEEN...BRITTON...SISSETON...MOBRIDGE...IPSWICH...WEBSTER...
TIMBER LAKE...GETTYSBURG...FAULKTON...REDFIELD...CLARK...
WATERTOWN...MILBANK...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...
MILLER...MURDO...PRESHO...FORT THOMPSON
300 AM CST WED NOV 11 2015 /200 AM MST WED NOV 11 2015/

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

* TIMING...FROM MID MORNING TO EARLY EVENING.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS NEAR 55 MPH POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
TMT
3 follow-up statements
826 
WWUS73 KABR 111616
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1016 AM CST WED NOV 11 2015

...WINDY CONDITIONS TODAY...MUCH STRONGER WINDS THURSDAY...

SDZ022-023-120030-
/O.CON.KABR.WI.Y.0024.151111T2100Z-151112T0600Z/
/O.CON.KABR.HW.A.0002.151112T1500Z-151113T0000Z/
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...CASTLEWOOD...CLEAR LAKE
1016 AM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

* TIMING...MID AFTERNOON THROUGH THE EVENING HOURS. STRONG WINDS 
  AGAIN THURSDAY AFTERNOON. 

* WINDS...NORTH 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THIS 
  AFTERNOON AND EVENING. NORTHWEST 30 TO 40 MPH WITH GUSTS NEAR 
  55 MPH POSSIBLE THURSDAY AFTERNOON. 

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SDZ003>011-015>021-033>037-045-048-051-120030-
/O.CON.KABR.HW.A.0002.151112T1500Z-151113T0000Z/
CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS-
DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT-STANLEY-SULLY-
HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
ABERDEEN...BRITTON...SISSETON...MOBRIDGE...IPSWICH...WEBSTER...
TIMBER LAKE...GETTYSBURG...FAULKTON...REDFIELD...CLARK...
WATERTOWN...MILBANK...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...
MILLER...MURDO...PRESHO...FORT THOMPSON
1016 AM CST WED NOV 11 2015 /916 AM MST WED NOV 11 2015/

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

* TIMING...FROM MID MORNING TO EARLY EVENING.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS NEAR 55 MPH POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
278 
WWUS73 KABR 112113
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
313 PM CST WED NOV 11 2015

SDZ022-023-120630-
/O.UPG.KABR.HW.A.0002.151112T1500Z-151113T0000Z/
/O.NEW.KABR.WI.Y.0025.151112T1200Z-151113T0000Z/
/O.CON.KABR.WI.Y.0024.000000T0000Z-151112T0600Z/
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...CASTLEWOOD...CLEAR LAKE
313 PM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...THROUGH THE LATE EVENING HOURS. STRONG WINDS AGAIN
  THURSDAY AFTERNOON.

* WINDS...NORTH 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THOUGH LATE
  THIS EVENING. NORTHWEST 30 TO 40 MPH WITH GUSTS NEAR 50 MPH
  POSSIBLE THURSDAY AFTERNOON.

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SDZ003>011-015>021-033>037-045-048-051-120630-
/O.UPG.KABR.HW.A.0002.151112T1500Z-151113T0000Z/
/O.NEW.KABR.WI.Y.0025.151112T1200Z-151113T0000Z/
CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS-
DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT-STANLEY-SULLY-
HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
ABERDEEN...BRITTON...SISSETON...MOBRIDGE...IPSWICH...WEBSTER...
TIMBER LAKE...GETTYSBURG...FAULKTON...REDFIELD...CLARK...
WATERTOWN...MILBANK...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...
MILLER...MURDO...PRESHO...FORT THOMPSON
313 PM CST WED NOV 11 2015 /213 PM MST WED NOV 11 2015/

...WIND ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST
/5 PM MST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM
CST /5 PM MST/ THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

* TIMING...FROM THE MORNING HOURS TO EARLY EVENING.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH
  POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MNZ039-046-120630-
/O.NEW.KABR.WI.Y.0025.151112T1200Z-151113T0000Z/
TRAVERSE-BIG STONE-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE
313 PM CST WED NOV 11 2015

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. 

* TIMING...MAINLY FROM THE MID MORNING HOURS TO EARLY EVENING.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH
  POSSIBLE.

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
SD
693 
WWUS73 KABR 112336
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
536 PM CST WED NOV 11 2015


SDZ022-023-121145-
/O.CAN.KABR.WI.Y.0024.000000T0000Z-151112T0600Z/
/O.CON.KABR.WI.Y.0025.151112T1200Z-151113T0000Z/
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...CASTLEWOOD...CLEAR LAKE
536 PM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND
ADVISORY. 

* TIMING...FROM THE MORNING THROUGH EARLY EVENING HOURS THURSDAY.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH 
  POSSIBLE. 

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MNZ039-046-SDZ003>011-015>021-033>037-045-048-051-121145-
/O.CON.KABR.WI.Y.0025.151112T1200Z-151113T0000Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-
BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...FORT PIERRE...ONIDA...
PIERRE...HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON
536 PM CST WED NOV 11 2015 /436 PM MST WED NOV 11 2015/

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM MST/ TO
6 PM CST /5 PM MST/ THURSDAY...

* TIMING...FROM THE MORNING THROUGH EARLY EVENING HOURS THURSDAY.

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH 
  POSSIBLE. 

* IMPACTS...HIGH PROFILE VEHICLES MAY BE SEVERELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CONNELLY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Nov 10, 11:24 PM CST, 3 hours 36 minutes earlier.

Area forecast discussion, Nov 10, 11:24 PM CST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
1124 PM CST TUE NOV 10 2015

.UPDATE...
ISSUED AT 550 PM CST TUE NOV 10 2015

SLOW MOVING FRONTAL BOUNDARY HAS PUSHED INTO THE FAR EASTERN CWA
WITH NORTHERLY WINDS DRAWING DOWN AN AREA OF STRATUS. WEBCAMS ON
THE NORTH DAKOTA SIDE OF THE STATE LINE INDICATING DRIZZLE/FOG
WITHIN THE BROAD AREA OF STRATUS...SO ANTICIPATE THIS WILL BECOME
THE PREDOMINANT WEATHER CONDITION OVERNIGHT. WARM ADVECTION
PRECIPITATION WEST RIVER IS UNLIKELY TO REACH THE CWA UNTIL CLOSER
TO MORNING.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 206 PM CST TUE NOV 10 2015

A SLOW MOVING FRONTAL BOUNDARY WILL CONTINUE TO SLIDE SOUTHEAST OVER
THE REGION TONIGHT. LOW CLOUDS/FOG AND PERHAPS EVEN DRIZZLE ARE
EXPECTED LATER THIS EVENING AND OVERNIGHT BEHIND THE FRONT.
MEANWHILE WAA WILL TAKE SHAPE OUT WEST WITH MEASURABLE PCPN POSSIBLE
MAINLY WEST RIVER AFTER MIDNIGHT.  THE MAIN SYSTEM IS STILL EXPECTED
TO MOSTLY MISS THE CWA...EXCEPT FOR THE WIND.  ON WEDNESDAY
BORDERLINE CRITERIA WINDS ARE POSSIBLE OVER THE SOUTH AND SOUTHEAST
CWA...FOR NOW COVERAGE LOOKS LOW ENOUGH SUCH THAT A HEADLINE WONT BE
NEEDED. LATER SHIFTS MAY HAVE TO RE-EVALUATED. ON THURSDAY HOWEVER
THE STORY IS SOMEWHAT DIFFERENT. A CLIPPER LIKE SYSTEM WILL BRING
BIG PRESSURE RISES/TIGHT PRESSURE GRADIENT TO THE FORECAST AREA.
DEEP MIXING BY LATE MORNING AND AFTERNOON WILL SUPPORT HIGH END
ADVISORY CRITERIA WINDS...POSSIBLE HIGH ENOUGH TO JUMP INTO HIGH
WIND CRITERIA.  A HEADLINE WILL BE NEEDED...BUT FIRST WISH TO GET
THROUGH WEDNESDAYS WIND SITUATION BEFORE PUTTING OUT HEADLINES FOR
THURSDAY.  WILL MAKE LAST MINUTE DECISION. LIKE MENTIONED BEFORE
SOME LIGHT PCPN IS POSSIBLE TNT WEST AND ACROSS THE CWA
WEDNESDAY...BUT VAST MAJORITY OF IT SHOULD BE EAST AND SOUTH.
CONVECTIVE RAIN/SNOW SHOWERS POSSIBLE ON THURSDAY IN ADDITION TO THE
STRONG WIND. CERTAINLY POSSIBLE THAT ANY SNOW SHOWERS COULD PROVIDE
FOR BRIEF LOW VISIBILITY...ESPECIALLY OVER THE COTEAU AND SISSETON
HILLS AREA THURSDAY AFTERNOON.  WINDS THEN DIMINISH FOR THURSDAY
NIGHT INTO FRIDAY.  TEMPERATURES WILL BE MUCH COOLER THE NEXT COUPLE
DAYS GIVEN PLENTIFUL CLOUDINESS AND ADVECTION OF A COOLER AIRMASS
INTO THE REGION.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 206 PM CST TUE NOV 10 2015

SHOULD BE SETTLING INTO A DRY QUIET EXTENDED FORECAST PERIOD WITH
TEMPERATURES TRENDING WARMER AFTER FRIDAY'S HIGHS ONLY IN THE 40S
FOR THE MOST PART. LOW LEVEL WAA IS STILL BEING ADVERTISED IN THE
GFS/ECMWF AND CANADIAN MODELS FROM FRIDAY NIGHT THROUGH SATURDAY
NIGHT. AND THEN THE WARM AIRMASS SHOULD REMAIN IN PLACE UNTIL MONDAY
WHEN...SIMILAR TO TODAY...A COLD FRONT SHOULD BE MARCHING ACROSS THE
CWA...TURNING THINGS COOLER AGAIN. THE GFS/ECMWF SEEM TO AGREE FOR
THE MOST PART THAT THIS AREA UNDERGOES A SWITCH BACK TO SOUTH-
SOUTHWESTERLY FLOW ALOFT BY NEXT MONDAY...WHEN THERE IS SOME
POTENTIAL FOR SEEING SHORTWAVE ENERGY LIFT OUT INTO THE
CENTRAL/NORTHERN PLAINS AGAIN AND BRING ANOTHER ROUND OF MAINLY RAIN
CHANCES AT THE END OF THE PERIOD.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1118 PM CST TUE NOV 10 2015

AN AREA OF MVFR CIGS WILL COVER ALL TERMINALS THROUGH THE NEXT 18
TO 24 HOURS WITH INCREASING NORTHERLY WINDS. KATY WILL INITIALLY
BEGIN WITH IFR VISBY/CIGS BUT ANTICIPATE THOSE WILL LIFT SLIGHTLY
AS THE WORST CONDITIONS ARE ONLY EVIDENT ALONG THE LEADING EDGE
OF THIS AREA OF CLOUDINESS.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
     FOR SDZ003>011-015>023-033>037-045-048-051.

MN...NONE.
&&

UPDATE...CONNELLY
SHORT TERM...TDK
LONG TERM...DORN
AVIATION...CONNELLY
Hazardous weather outlook, Nov 10, 5:27 AM CST, 21 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
527 AM CST TUE NOV 10 2015

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-111130-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
527 AM CST TUE NOV 10 2015 /427 AM MST TUE NOV 10 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG NORTHWEST WINDS ARE FORECAST ON THURSDAY. SUSTAINED SPEEDS
ARE LIKELY TO EXCEED 30 MPH WITH GUSTS OVER 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TMT

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:13 PM CSTWind AdvisoryABRBrown, Buffalo, Campbell, Clark, Codington, Corson and 20 more26 hr

Nearby

Wind Advisories in South Dakota, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.